# SDR DALA2014093005336

- Difficulty date: September 29, 2014
- Submitted: October 1, 2014
- Operation: Air carrier
- Aircraft: N946DL
- Make and model: Doug MD-88
- Aircraft serial: 49819
- Aircraft time: 65,411 hours, 49,174 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1338
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN SKIN TWO INCHES FWD OF BS 1338, LONGERON 3L.  ACCOMPLISHED REPAIR IAW ERA 529397-14AD, REV ORIGINAL SEC I.
